Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My eye doctor had me on allergy drops along with

My eye doctor had me on allergy drops along with combigan for glaucoma. The allergy drops irritated the skin at the outer corner of my eye so badly that he told me to discontinue them. THE SKIN HAS BECOME SO SENSITIVE THAT THE COMBIGAN DROPS ARE MAKING THE SKIN RAW AND IRRITATED. Is there another drop or combination of drops I can use? I also use Restasis because I have Sjoren's Sysdrome.
Sat, 7 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 10 month old baby has red eyes and doctors say that it is allergies. Eye is clear in the mornings but becomes red by the evening. He recommended...

Loading Online Doctors....